Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The convex hull of the finite Blaschke products

Author: Stephen Fisher
Journal: Bull. Amer. Math. Soc. 74 (1968), 1128-1129
MathSciNet review: 0233995
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Caratheodory, Theory of functions. Vol. 2, Chelsea, New York, 1954.
  • 2. R. R. Phelps, Extreme points in function algebras, Duke Math. J. 32 (1965), 267–277. MR 0179644 (31 #3890)

Additional Information

PII: S 0002-9904(1968)12076-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia